# SDR DALA2016020300830

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 56,215 hours, 43,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT W/W FWD DOOR JAM CHANNEL CRACKED.  LOCATED ENDS OF CRACK USING 10X MAGNIFICATION. STOP DRILLED BOTH ENDS OF CRACK IAW SRM 53-05D, FIG 810D.  MAINTENANCE IN PROGRESS. REPLACED LT GEAR DOOR FRAME IAW LONG BEACH DWG 5930584.
